# SDR DXTA2023073191990

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 1,880 hours, 972 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN CONTROL YOKE: WHEN  THE AILERONS ARE CYCLED DURING THE CONTROL CHECK WITH HYDRAULICS ON, THERE IS A LOUD CLUNK THAT CAN BE HEARD AND FELT AS THE CONTROL WHEEL PASSES THE 45 DEGREE POINT IN EITHER DIRECTION. THE SOUND IS LOUDER TO THE RIGHT, AND REOCCURS ONCE THE YOKE IS CYCLED IN THE OPPOSITE DIRECTION.//CORRECTIVE ACTION//TORQUED THE FOWARD YOKE NUT TO 46 FT LBS AS REQUIRED BY THE AMM INSTALLED ALL ACCESS COVER THAT WERE REMOVED AND PERFORMED A SATISFACTORY OPS CHECKS OF THE YOKE WITH NO FURTHER POPPING SOUND ALL WORK PERFORMED REF CL-650 AMM 27-11-01
